# SDR REXA2013070301278

- Difficulty date: July 3, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 BUTT STRAP CORRODED BETWEEN S25-26L. REMOVED CORROSION IAW SRM 51-21-06 AND EO R53410 AND REO 690-53-21-492.
